# SDR DHL2001806624

- Difficulty date: April 8, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FUSELAGE NOSE SECTION EXTERNAL SKIN CRACKED 1 INCH AT FS -40 L-32R.  REMOVED FASTENERS IAW SRM 51-3-0 PAGE 1, 2 SRM 51-1-20D PAGE 21.  CUT DAMAGED SKIN IAW DHL EO 010330, EO 2406, EO 2001076.  CLEANED, TREATED, AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED FILLER AND DOUBLER (7075 T6 0.050/0.063) IAW DHL EO 010330, EO 2406, EO 2001076.  CLEANED, TREATED, AND PRIMED IAW SRM 51-1-8B APPLIED (PRC) SEALANT TO REWORK AREA IAW SRM 51-1-15 PAGE 1.  INSTALLED FILLER AND DOUBLER WITH NEW FASTENERS IAW DHL EO 010330, EO 2406, EO 2001076, SRM 51-3-0 PAGE 1, 2, SRM 51-1-20D PAGE 21.
